# SDR CAL960607

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 591141237
- Condition: Corroded
- Location: Bs 465-484
- Part time: 47,799 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND INTERCOSTAL CORRODED FROM STA 465 TO STA 484 BETWEEN STR 29 AND STR 30L.  THE INTERCOSTAL WAS REMOVED AND A NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-30-2 AND SRM 51-60-0.  (X)
